Alert archive / Florida / Small Craft Advisories in 2013

Small Craft Advisory 28, NWS Key West, FL

May 4, 2013

NWS Key West, FL issued this small craft advisory at May 4, 2013, 4:30 AM EDT. It took effect at May 4, 2013, 5:00 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 4, 2013, 4:30 AM EDT (08:30 UTC)
In effect from
May 4, 2013, 5:00 AM EDT
Expired
May 5, 2013, 4:33 AM EDT
In force
24 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WHUS72 KKEY 040830
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
430 AM EDT SAT MAY 4 2013

GMZ031>035-042>044-052>055-072>075-041630-
/O.NEW.KKEY.SC.Y.0028.130504T0900Z-130504T2100Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
430 AM EDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR ALL KEYS COASTAL WATERS BOTH THE NEARSHORE AND
OFFSHORE WATERS...INCLUDING THE FLORIDA STRAITS AND OUTER WATERS OF
MAINLAND MONROE.

* WINDS AND WAVES...SEAS WILL BUILD TO AS HIGH AS 7 FEET ON THE
  WATERS WEST OF REBECCA SHOAL LIGHT DURING THE MID AND LATE
  AFTERNOON HOURS...WITH WINDS INCREASING TO NEAR 20 KNOTS ON ALL
  KEYS COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

APA
4 follow-up statements
448 
WHUS72 KKEY 041431
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1031 AM EDT SAT MAY 4 2013

GMZ031>035-042>044-052>055-072>075-042100-
/O.CON.KKEY.SC.Y.0028.000000T0000Z-130504T2100Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1031 AM EDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...SEAS WILL BUILD TO AS HIGH AS 7 FEET ON THE 
  WATERS WEST OF REBECCA SHOAL LIGHT DURING THE MID AND LATE 
  AFTERNOON HOURS...WITH WINDS INCREASING TO NEAR 20 KNOTS ON 
  ALL KEYS COASTAL WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
241 
WHUS72 KKEY 042024
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
424 PM EDT SAT MAY 4 2013

GMZ031>035-042>044-052>055-072>075-050300-
/O.EXT.KKEY.SC.Y.0028.000000T0000Z-130505T0900Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
424 PM EDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST WINDS NEAR 20 KNOTS WILL CONTINUE
  ACROSS THE KEYS COASTAL WATERS THIS EVENING. SEAS WILL BUILD TO AS
  HIGH AS 7 FEET ON THE WATERS WEST OF REBECCA SHOAL LIGHT DURING THE
  LATE AFTERNOON AND EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
358 
WHUS72 KKEY 050223
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1023 PM EDT SAT MAY 4 2013

GMZ031>035-042>044-052>055-072>075-050900-
/O.CON.KKEY.SC.Y.0028.000000T0000Z-130505T0900Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1023 PM EDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST WINDS NEAR 20 KNOTS WILL CONTINUE
  ACROSS THE KEYS COASTAL WATERS OVERNIGHT...DECREASING TO NEAR 15
  KNOTS LATE. SEAS UP TO 7 FEET WILL CONTINUE ON THE LOWER STRAITS OF
  FLORIDA WEST AND SOUTH OF REBECCA SHOAL LIGHT...AND ON THE OFFSHORE
  GULF WATERS WEST OF MAINLAND MONROE AND AROUND THE DRY TORTUGAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
081 
WHUS72 KKEY 050833
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
433 AM EDT SUN MAY 5 2013

GMZ034-055-075-051500-
/O.CAN.KKEY.SC.Y.0028.000000T0000Z-130505T0900Z/
/O.NEW.KKEY.SW.Y.0009.130505T0833Z-130505T1500Z/
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
433 AM EDT SUN MAY 5 2013

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS FOR THE SOUTHEASTERN GULF WATERS AND THE
FLORIDA STRAITS WEST OF HALFMOON SHOAL. SEAS OF 6 TO 8 FEET CAN BE
EXPECTED IN THE ADVISORY AREA. THE SMALL CRAFT ADVISORY FOR WINDS HAS
BEEN CANCELLED. NORTHWEST WINDS OF 15 TO 20 KNOTS CAN STILL BE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF
7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ031>033-035-042>044-052>054-072>074-050945-
/O.CAN.KKEY.SC.Y.0028.000000T0000Z-130505T0900Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
433 AM EDT SUN MAY 5 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. NORTHWEST WINDS NEAR 20 KNOTS ARE NO LONGER EXPECTED
ON THE COASTAL WATERS OF THE FLORIDA KEYS.  

$$

CLR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at May 3, 10:26 PM EDT, 6 hours 4 minutes earlier.

Area forecast discussion, May 3, 10:26 PM EDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
1026 PM EDT FRI MAY 3 2013

.DISCUSSION...
.CURRENTLY...
AFTER AN ACTIVE LAST FEW DAYS...QUIET WEATHER IS RETURNING TO THE
FLORIDA KEYS ON THIS EARLY MAY EVENING. SATELLITE AND RADAR LOOPS
INDICATE A DECREASING TREND TO CLOUDINESS AND SHOWERS ACROSS OUR
REGION...WITH NOT MUCH CLOUD COVER AND ONLY A FEW SMALL SHOWERS
UPSTREAM OF OUR AREA OVER THE SOUTHEASTERN GULF OF MEXICO.
TEMPERATURES ALONG THE ISLAND CHAIN ARE SLOWLY DROPPING THROUGH THE
UPPER 70S...AND WINDS ON LAND ARE FROM THE NORTHWEST AT 10 TO 15 MPH.

SATELLITE/UPPER AIR ANALYSIS DEPICTS AN UNSEASONABLY STRONG CUT OFF
CYCLONE PARKED OVER ARKANSAS...WITH A MORE SUBTLE MID LEVEL TROUGH
CURRENTLY PASSING EASTWARD ACROSS THE FLORIDA PENINSULA. WATER VAPOR
AND MIMIC-TPW SATELLITE IMAGERY INDICATE EXTENSIVE DRY AIR POISED
JUST WEST OF OUR AREA...WITH THE 1.44 INCHES OF PWAT MEASURED BY THE
FRIDAY EVENING KEY WEST SOUNDING LIKELY TO BE MODIFIED DOWNWARD
SIGNIFICANTLY DURING THE NEXT 12 TO 24 HOURS. SURFACE ANALYSIS
INDICATES LOW PRESSURE CENTERED NEAR CAPE CANAVERAL...WITH A TROUGH
EXTENDING SOUTHWARD ALONG THE SOUTH FLORIDA COAST AND JUST EAST OF
THE KEYS. THE GRADIENT BETWEEN THIS LOW AND HIGH PRESSURE BUILDING
INTO THE WESTERN GULF IS PRODUCING MODERATE WEST/NORTHWEST FLOW
ACROSS THE KEYS AREA.

.SHORT TERM (OVERNIGHT)...
DECREASING MOISTURE AND LARGE SCALE SUBSIDENCE IN THE WAKE OF THE MID
LEVEL TROUGH NOW PASSING EAST OF OUR AREA SHOULD RESULT IN ONLY
ISOLATED SHOWER ACTIVITY ACROSS MOST OF OUR FORECAST AREA DURING THE
REMAINDER OF THE NIGHT. HAVE ALREADY UPDATED THE GRIDDED/TEXT
FORECASTS TO REFLECT 20 PERCENT POPS...AND HAVE REMOVED THUNDER
OUTSIDE OF THE STRAITS. THIS IS IN ACCORDANCE WITH THE PREVIOUSLY
ADVERTISED TRANSITION EXPECTED DURING THE NIGHT. OTHERWISE...STEADY
WEST/NORTHWEST BREEZES WILL PREVENT THE RADIATIONAL COOLING OBSERVED
ON THURSDAY NIGHT...WITH OVERNIGHT LOWS NOT DROPPING BELOW THE MID
70S. FORECASTS ARE STILL LOOKING QUITE PLEASANT FOR THE WEEKEND...
WITH SLIGHTLY BELOW NORMAL TEMPERATURES...RELATIVELY LOW DEWPOINTS
(60S) FOR THIS TIME OF YEAR AND DRY NORTHWEST BREEZES ALONG WITH A
GOOD DEAL OF SUNSHINE.

&&

.MARINE...
EVENING C-MAN/WEATHERFLOW OBSERVATIONS ALONG WITH A FEW SHIP REPORTS
INDICATE THAT WINDS ARE EVOLVING AS EXPECTED ACROSS THE KEYS WATERS...
WITH MODERATE WEST/NORTHWEST FLOW NOW ESTABLISHED ACROSS THE ENTIRE
AREA. ONLY MINOR ADJUSTMENTS WILL BE MADE FOR THE 1030 PM FORECAST
ISSUANCE. THERE IS STILL THE POTENTIAL FOR SMALL CRAFT ADVISORY
CONDITIONS TO DEVELOP ON SATURDAY...WITH WEST/NORTHWEST WINDS POSSIBLY
INCREASING TO AROUND 20 KNOTS.

&&

.AVIATION...
OVERNIGHT...VFR CONDITIONS WILL PREVAIL AT BOTH THE KEY WEST AND
MARATHON TERMINALS. BRIEF MVFR/IFR CIGS AND OR VISIBILITY WILL BE
POSSIBLE IN ISOLATED SHOWERS...PROBABILITY IS TOO LOW TO INCLUDE
IN THE TAF ATTM. JUST SOME SCATTERED CLOUDS WITH BASES AOA FL020 AND
FL050 WILL BE FOUND AT THE TERMINALS. WINDS WILL AVERAGE 8 TO 12
KNOTS FROM 290 DEGREES...BUT MAYBE GUSTY AT TIMES.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE.
&&

PUBLIC/MARINE.........JACOBSON
AVIATION/NOWCASTS.....FUTTERMAN
DATA COLLECTION.......BWC

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, May 3, 6:00 AM EDT, 22 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
600 AM EDT FRI MAY 3 2013

FLZ076>078-GMZ031>035-042>044-052>055-072>075-041000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
600 AM EDT FRI MAY 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

...A FEW THUNDERSTORMS MAY BE STRONG ESPECIALLY ON KEYS COASTAL
   WATERS TODAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE FLORIDA
KEYS AND THE ADJACENT WATERS...WITH THE BEST CHANCE ON THE WATERS
FROM SMITH SHOAL LIGHT TO BEYOND DRY TORTUGAS THIS MORNING.

THE PRIMARY THUNDERSTORM HAZARDS WILL BE STRONG GUSTY AND SHIFTING
WINDS ALONG WITH CLOUD TO SURFACE LIGHTNING STRIKES.

FOR LATE THIS EVENING AND TONIGHT...NO HAZARDOUS WEATHER IS ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR AT LEAST A PORTION OF
KEYS COASTAL WATERS SATURDAY AND SATURDAY EVENING...OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED ALONG THE FLORIDA KEYS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

APA

Nearby

Small Craft Advisories in Florida, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.